The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Full-Text PDF (17 KB) | Metadata | Table of Contents | PM summary
Volume 65, Issue 4, 2008, pp. 569
DOI: 10.4171/PM/1826

Published online: 2008-12-31

Editorial Notice on “Decay of solutions of some nonlinear equations” by Mohammed Aassila [Portugaliae Mathematica, Vol. 60, No. 4 (2003), 389–409]

Editorial Notice:

We have found recently that this paper was plagiarized from work by Liping Liu and Ming Mei, presented in their paper entitled “A better asymptotic profile of Rosenau–Burgers equation”, published in Applied Mathematics and Computation 131 (2002), pp. 147–170. We very much regret this error and offer our apologies to the authors.

The Editors

No keywords available for this article.

: Editorial Notice on “Decay of solutions of some nonlinear equations” by Mohammed Aassila [Portugaliae Mathematica, Vol. 60, No. 4 (2003), 389–409]. Port. Math. 65 (2008), 569-569. doi: 10.4171/PM/1826